| Catalog Number |
8065752144 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that an ophthalmic handpiece tip was found to bent during the setting before surgery.The surgery was completed by using the alternative product.There was no report of patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in sections d.9.H.3.H.6 and h.11 one opened polymer i/a coaxial was returned for the reported issue of bent tip.The returned sample was visually inspected and was found to be conforming.A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned sample was found to be visually conforming, therefore a bent tip as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.The returned sample was manufactured to specifications.All handpieces are 100% visually inspected prior to being released from the manufacturing facility.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).